# SDR UALA2013032701946

- Difficulty date: March 26, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N468UA
- Make and model: Airbus A320-232
- Aircraft serial: 1363
- Aircraft time: 43,071 hours, 16,923 cycles
- Engine: Iae V2527A5
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Seal
- Part number: D5331026820000
- Condition: Missing
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIECE OF WING SEAL MISSING FROM LEFT WING.  RIGHT AT WING-FUSELAGE FORWARD JOIN.  REPLACED DAMAGED SEAL ON LT WING.
